# SDR A6WA20134632

- Difficulty date: January 9, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR RIGHT FUSELAGE SKIN DENTS 601R-53-61-4672.  REPAIRED RIGHT FUSELAGE SKIN BETWEEN FS 642 & FS 660 BETWEEN STR 21R & STR 22R IAW REO 601R-53-61-4742.
